Alert archive / Arkansas / Special Weather Statements in 2021
Special Weather Statement, NWS Little Rock, AR
NWS Little Rock, AR issued this special weather statement at Oct 15, 2021, 4:13 PM CDT for Lonoke County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 15, 2021, 4:13 PM CDT (21:13 UTC)
- Expired
- Oct 15, 2021, 4:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Little Rock, AR
- Hail
- 0.25 in
- Wind
- 40
County Lonoke County, AR
The radar
The Little Rock radar (KLZK), 27 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 567 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
670
WWUS84 KLZK 152113
SPSLZK
Special Weather Statement
National Weather Service Little Rock AR
413 PM CDT Fri Oct 15 2021
ARZ044-045-152145-
Pulaski AR-Lonoke AR-
413 PM CDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of southwestern Lonoke
and southeastern Pulaski Counties through 445 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm over
Toltec Mounds State Park, or 13 miles southeast of Downtown Little
Rock, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
England... Wrightsville...
Keo... Estes...
Toltec Mounds State Park... Scott...
Baucum... Bevis Corner...
Willow Beach... Toltec...
Terry Lock and Dam...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Arkansas.
&&
LAT...LON 3456 9224 3473 9217 3474 9194 3452 9197
TIME...MOT...LOC 2113Z 264DEG 49KT 3464 9209
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$
71What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this special weather statement went out at Oct 15, 3:51 PM CDT, 22 minutes earlier.
Area forecast discussion, Oct 15, 3:51 PM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 351 PM CDT Fri Oct 15 2021 .SHORT TERM...Tonight Through Sunday Showers with thunderstorms are moving across the state this afternoon along a cold front, with potential for severe storms (greater than 60 mph wind and hail greater than one inch). This activity is expected to exit eastern AR by Friday evening. After the 500mb trough axis moves across the Midwest and South- central regions tonight and the cold front exits the state to the east, NW upper flow will follow with a broad area of upper ridging and surface high pressure. After the cold front exits eastern AR, several days of dry conditions and cooler temperatures are forecast. Forecasting highs in the 60s/70s, lows in the 40s. && .LONG TERM...Sunday Night Through Friday A large area of high pressure will build over the region to begin the period. Under the high, it will be cool and dry, with below average temperatures in the forecast through at least Tuesday. As the period progresses, the high will shift toward the southeast United States. The high will mostly block moisture transport from the Gulf of Mexico ahead of the next cold front scheduled to arrive on Wednesday. Temperatures will modify to more seasonal levels, but limited moisture will yield only isolated to scattered showers and thunderstorms along the new front. Drier and slightly cooler air will follow the front to end the period on Friday. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 47 69 44 72 / 10 0 0 0 Camden AR 48 71 43 73 / 10 0 0 0 Harrison AR 43 64 43 70 / 0 0 0 0 Hot Springs AR 49 72 46 75 / 10 0 0 0 Little Rock AR 49 71 46 73 / 10 0 0 0 Monticello AR 51 70 46 72 / 20 0 0 0 Mount Ida AR 46 70 42 74 / 0 0 0 0 Mountain Home AR 44 67 42 72 / 0 0 0 0 Newport AR 47 68 44 70 / 20 0 0 0 Pine Bluff AR 50 71 45 73 / 20 0 0 0 Russellville AR 46 72 43 74 / 0 0 0 0 Searcy AR 46 71 43 73 / 10 0 0 0 Stuttgart AR 49 70 45 72 / 20 0 0 0 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...71 / Long Term...46
Hazardous weather outlook, Oct 15, 3:14 PM CDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 314 PM CDT Fri Oct 15 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-161000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 314 PM CDT Fri Oct 15 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are possible through Friday evening. The primary threat will be damaging winds and large hail. The risk for tornadoes remains low, but cannot be ruled out. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday No hazardous weather is expected at this time. .Spotter Information Statement... Spotter activation may be needed this afternoon. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Oct 15, 2:12 PM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Little Rock AR
212 PM CDT Fri Oct 15 2021
ARZ039-043-044-151945-
Pulaski AR-Perry AR-Saline AR-
212 PM CDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of central Perry,
northwestern Saline and west central Pulaski Counties through 245 PM
CDT...
At 212 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Jessieville, or 13 miles northwest of Hot Springs
Village, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Perryville... Houston...
Williams Junction... Wye Mountain...
Aplin... Antioch in Perry County...
Deberrie... Oak Grove in Perry County...
Long Mountain... Thornburg...
Hollis... Reform...
Cherry Hill in Perry County... Nimrod...
Pleasant Valley in Perry County...
Paron...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Arkansas.
&&
LAT...LON 3494 9316 3504 9268 3477 9265 3477 9316
TIME...MOT...LOC 1912Z 266DEG 33KT 3482 9308
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
71Special weather statement, Oct 15, 2:30 PM CDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Little Rock AR
230 PM CDT Fri Oct 15 2021
ARZ032-033-045-152000-
White AR-Lonoke AR-Faulkner AR-
230 PM CDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of northwestern Lonoke,
east central Faulkner and southwestern White Counties through 300 PM
CDT...
At 230 PM CDT, Doppler radar was tracking a strong thunderstorm near
Vilonia, or 8 miles east of Conway, moving east at 25 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cabot... Vilonia...
Austin in Lonoke County... Enola...
Holland... Hamlet...
El Paso... Otto...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Arkansas.
&&
LAT...LON 3503 9232 3517 9236 3524 9199 3502 9200
TIME...MOT...LOC 1930Z 259DEG 24KT 3509 9230
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
232Special weather statement, Oct 15, 2:51 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
251 PM CDT Fri Oct 15 2021
ARZ032-039-043-044-152015-
Pulaski AR-Perry AR-Saline AR-Faulkner AR-
251 PM CDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of east central Perry,
southern Faulkner, northern Saline and northern Pulaski Counties
through 315 PM CDT...
At 250 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roland in Pulaski County, or 7 miles northwest of Maumelle, moving
east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
North Little Rock... Conway...
Sherwood... Maumelle...
North Little Rock Airport... Vilonia...
Mayflower... Little Italy...
Gravel Ridge... Morgan...
Marche... Oak Grove in Pulaski County...
Olmstead... Roland in Pulaski County...
Pinnacle Mountain State Park... Gibson...
Wye Mountain... Camp Robinson...
Sylvan Hills... Chenal Valley...
This includes the following highways...
Interstate 40 between mile markers 130 and 148.
US Highway 67 between mile markers 4 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Arkansas.
&&
LAT...LON 3481 9272 3503 9263 3509 9218 3482 9218
TIME...MOT...LOC 1950Z 262DEG 54KT 3495 9250
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
71Special weather statement, Oct 15, 3:27 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Little Rock AR
327 PM CDT Fri Oct 15 2021
ARZ025-152100-
Jackson AR-
327 PM CDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of east central Jackson
County through 400 PM CDT...
At 327 PM CDT, Doppler radar was tracking a strong thunderstorm near
Newport, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Newport... Diaz...
Grubbs... Amagon...
Balch... Stegall...
Erwin...
This includes US Highway 67 between mile markers 80 and 86.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
eastern Arkansas.
&&
LAT...LON 3552 9125 3564 9129 3569 9104 3552 9104
TIME...MOT...LOC 2027Z 265DEG 34KT 3558 9121
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
71Local storm report, Oct 15, 4:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
408 PM CDT FRI OCT 15 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 2 SW ROLLING HILLS 34.94N 92.12W
10/15/2021 PULASKI AR NWS EMPLOYEE
PICTURES OF SNAPPED AND DOWN TREES NEAR W. REPUBLICAN
RD AND CENTENNIAL RD.
&&
EVENT NUMBER LZK2100742
JBCSpecial weather statement, Oct 15, 4:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Little Rock AR
413 PM CDT Fri Oct 15 2021
ARZ044-045-152145-
Pulaski AR-Lonoke AR-
413 PM CDT Fri Oct 15 2021
...A strong thunderstorm will impact portions of southwestern Lonoke
and southeastern Pulaski Counties through 445 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm over
Toltec Mounds State Park, or 13 miles southeast of Downtown Little
Rock, moving east at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
England... Wrightsville...
Keo... Estes...
Toltec Mounds State Park... Scott...
Baucum... Bevis Corner...
Willow Beach... Toltec...
Terry Lock and Dam...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
central Arkansas.
&&
LAT...LON 3456 9224 3473 9217 3474 9194 3452 9197
TIME...MOT...LOC 2113Z 264DEG 49KT 3464 9209
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
71The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 10:16 PM CDT | Dense Fog Advisory | LZK | Baxter, Calhoun, Clark, Cleburne, Conway, Dallas and 17 more | 11 hr |
| Oct 15, 5:56 AM CDT | Special Weather Statement | LZK | Newton | 34 min |
| Oct 15, 8:56 AM CDT | Special Weather Statement | LZK | Logan | 49 min |
| Oct 15, 9:56 AM CDT | Special Weather Statement | LZK | Pope | 49 min |
| Oct 15, 12:07 PM CDT | Special Weather Statement | LZK | Yell | 53 min |
| Oct 15, 12:31 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 44 min |
| Oct 15, 1:11 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 49 min |
| Oct 15, 1:30 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Yell | 45 min |
| Oct 15, 1:58 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 33 min |
| Oct 15, 2:12 PM CDT | Special Weather Statement | LZK | Perry | 33 min |
| Oct 15, 2:18 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Perry, Pulaski, Saline | 42 min |
| Oct 15, 2:30 PM CDT | Special Weather Statement | LZK | Faulkner | 30 min |
| Oct 15, 2:51 PM CDT | Special Weather Statement | LZK | Pulaski | 24 min |
| Oct 15, 3:03 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, White | 27 min |
| Oct 15, 3:21 PM CDT | Tornado Warning | LZK | Lonoke, Pulaski, White | 24 min |
| Oct 15, 3:27 PM CDT | Special Weather Statement | LZK | Jackson | 33 min |
| Oct 15, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 49 min |
| Oct 15, 4:25 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 50 min |
| Oct 15, 4:25 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 17 min |
| Oct 15, 4:41 PM CDT | Special Weather Statement | LZK | Monroe | 34 min |
| Oct 15, 5:15 PM CDT | Special Weather Statement | LZK | Monroe | 30 min |
| Oct 15, 6:25 PM CDT | Special Weather Statement | LZK | Drew | 35 min |
Nearby
Special Weather Statements in Arkansas, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.